# SDR ABXA9500884

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vane
- Part number: 5912168505
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE ACCOMPLISHING AD 92-22-08, THE LEFT WING UPPER MOVEABLE VANE WAS FOUND DENTED.  REPLACED VANE IAW DC-9 MM 27-51-2.
